# SDR SWAA2023070573575

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 78,068 hours, 46,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT LOWER FUSELAGE EMER LIGHT INOP<[01] R&R L/H AFT LOWER FUSELAGE EMER LIGHT BULB PER AMM 33-51-04.OPS CHECK GOOD
